Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Child woke up with vomiting, later had fever, rashes on stomach, back and around ears. What could it be?

Hi, Doc! My two and half year old daughter woke up vomiting on Thursday. Took her to the doctor. Doctor prescribed medication for stomach pain and vomiting. She never took the medication as the vomiting did not continue and she did not complain of stomach pains. Later that evening she had a fever. Doctor prescribed antibiotics for ear infection . No fever, but just noticed rashes on her stomach, back and around her ears. It is now Sunday evening on Guam. What should we do. What could it be? Should be bring her to the emergency room?
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
The rash may be from the viral fever that she had or it can be the result of allergic reaction to antibiotics like amoxycillin (penicillin group).
If the rash is itchy it may be from allergy.
If you have some antihistamine syrup you can give her and watch as long as she is otherwise ok,playing,feeding etc.Take care
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor